| Catalog Number |
7400-062-000 |
| Medical Device Problem Code |
Device Remains Activated (1525)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/22/2024
Type of Reportable Event
Malfunction
Event or Problem Description
The manufacturer field service technician reported that the device had trigger sticking causing run on while it was being serviced at the user facility.There was no patient involvement, no delay, no medical intervention, and no adverse consequences.
Event or Problem Description
Additional Manufacturer Narrative
Device evaluation: follow-up report submitted to document device evaluation results.